# SDR SIMA20130823001

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 30,630 hours, 27,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK IN AUTO MODE, F/A AND PASSENGERS REPORTED A BAD ODOR AND EXCESSIVE HEAT TOWARDS BACK OF ACFT.  PERFORMED OPS CHECK OF NR 2 PACK IAW AMM 21-51-00.  OPS CHECK GOOD AT THIS TIME COULD NOT DUPLICATE ODOR AND CABIN COOLING PROPERLY.
